| Model Number |
DTMA1D4 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 5086mri45 lead implanted: (b)(6) 2014; 429678 lead implanted: (b)(6) 2016.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was told by a healthcare professional from the clinic, that based on the most recent transmission, the cardiac resynchronization therapy defibrillator (crt-d) is losing battery life at a rapid pace.Follow up yielded no information.The device remains in use.No patient complications have been reported as a result of this event.